# SDR W8PA970044

- Difficulty date: January 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N375TA
- Make and model: Boeing 737-3S3
- Aircraft serial: 23787
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Hat Channel
- Part number: BAC1509100505
- Condition: Corroded
- Location: Bs 289-294
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, THE HAT CHANNEL AT BS 289-294, RBL 42, WL 208 IS CORRODED.  FABRICATED AND INSTALLED NEW PART IAW SRM. (M)
